# SDR UIEA2010062400064

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 360-380 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0978 "LOWER DECK" B/T STA 360 - 380 STR 38R STRINGER LOWER FLANGE IS BENT.  (DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH ENW REPAIR. STRINGER AND FILLER PN B523MC NRC 978 1/2 IAW SRM 53-10-03, FIG 3. INSTALL FASTENERS IAW SRM 51-30-02).
